MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number ESBF3214C103E
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a revision of a failed non-medtronic (endologix afx) stent graft for an abdominal aortic aneurysm repair, the stent graft esbf3214c103e endur iis bif delivery system exhibited significant misalignment of the "blue dot" marker on the handle with the gate orientation as indicated by the "e" marker under live fluoroscopy.After gaining bilateral femoral access and advancing the main body device delivery system to the planned landing zone in the infrarenal aorta, the misalignment was identified.The delivery system was removed and further examined under direct visualization and live fluoroscopy.To better understand the apparent discrepancy that existed between the 'blue dot" and "e" markers, the delivery system was rotated under fluoroscopy.It was determined that the two markers were off by more than 90 degrees.The delivery system was removed undeployed due to the risk of improper gate orientation potentially causing severe complications.A second main body device was then used to complete the procedure as planned with no complications.Per the physician, the cause of the event cannot be determined.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Film analysis conclusion: the reported radiopaque markers misalignment could not be assessed based on the pre-implant films provided; therefore, the cause of the event could not be determined.Procedural angiograms depicting the advancement and positioning of the delivery system within the planned landing zone in the infrarenal aorta were not available for evaluation of the reported event.Device analysis: device received with the external slider and backend wheel in the home position.The e-marker appeared to be misaligned with the stent graft underneath the graft cover prior to deployment.The graft cover was fully advanced on receipt of the device and could be advanced and retracted with no issues.The stent graft deployed successfully and the e-marker sutures appeared intact, however the marker does not appear to be in the correct orientation.The reported dimensional deviation could be confirmed through analysis.Fluoroscopic imaging confirmed that the e-marker did not appear to be in the correct orientation and was out of alignment with the other markerbands.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative

Brand Name
ENDURANT IIS BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22317867
Report Number9612164-2025-03114
Device Sequence Number21069798
Product Code MIH
UDI-Device Identifier00643169439962
UDI-Public(01)00643169439962(17)260520(21)V31420722
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/20/2026
Device Catalogue NumberESBF3214C103E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer07/07/2025
07/18/2025
09/19/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date07/15/2025
08/11/2025
09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age85 YR
Patient SexMale
Patient Weight85 KG